I'm 23 year's old. I recently began to have extreme trouble with dizziness (about 3 months ago) and was told I had high blood pressure. They put me on Lisinopril. I ended up in the hospital a month later (Christmas Day) with chest pains. They then told me they thought the Lisinopril was to blame. They took me off Lisinopril and put me on Atenolol. The Atenolol (over the course of a couple of weeks) lowered my pulse rate too much and started causing my heart rate to become irregular. I ended up back in the hospital where they took me off of the Atenolol and put me on Hydrochlorithiazide. Unfortunately, it too seems to be disagreeing with me, and we still haven't figured out what the cause of it all is.
They've done numerous blood tests, thyroid tests, heart and kidney ultrasounds, elecrocardiograms, ran nuclear stuff through my blood stream and tracked it through an MRI, done chest x-rays, stress tests, and hooked me to heart monitors. So far, everything turns up fine according to everyone. I'm still having heart pains, irregular heart beats, and my blood pressure runs high almost daily. I've been living off of grilled chicken salads with no dressing and drinking water for the past three months, but even a switch in diet doesn't seem to have helped. I really hope I can figure this out soon.
My blood pressure this morning was 126/110... the bottom number being the highest it has for some time, while the top was actually low for once. However, the pulse was also 110, and I was only laying down still sleeping just moments before I checked it. I also had an irregular heartbeat once again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.